# SDR ASAA9810018

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FIRST PALLET EMERGENCY EXIT LIGHT RECEIVER WAS FOUND TO BE INOPERATIVE.  REPLACED RECEIVER AND LIGHTS OPERATED NORMALLY.  (M)
